# SDR AALA202003039002

- Difficulty date: March 1, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 61,734 hours, 27,762 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DIVERTED TO BNA. DURING FLIGHT FO'S PFD/ND BLANKED. ECAM MSG'S N1 MODE #1/#2 ENG 2 GEN FAIL A/T FAIL RIGHT WINDOW HEAT FAIL. COMPLETED ALL ECAM MSG'S STARTED APU PER ECAM RECOVERED A/C INTO BNA LOST RH WINDOW HEAT, AUTO THRUST, #2 ENG GEN. EMERGENCY WAS DECLARED. ACCOMPLISHED OPERATIONAL TEST OF FADEC 2 IAW AMM 73-22-00-710-040-A, NO FAULTS NOTED ACCOMPLISHED TSM 73-22-00-810-818-B RAN #2 ENGINE NO FAULTS REPORTED ACCOMPLISHED WINDOW HEAT TEST / RESET IAW AMM 30-42-00-710-001-A NO FAULTS A/C OK FOR SERVICE. INFO. GEN NO.2 WAS PLACED ON MEL. 24-1B.
